# SDR ASAA2018070225275

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,268 hours, 13,246 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 898003
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO LEVEL OFF AT FL350 APU DET INOP ILLUMINATED. APU WAS OFF AT THE TIME AND REMAINED OFF FOR THE REMAINDER OF THE FLIGHT. GROUNDED - YES. DIVERSION TIME 10 MINUTES - REMOVED AND REPLACED APU LOWER HEAT DETECTOR ASSEMBLY REF AMM 26-15-01. WHEN ACCOMPLISHING APU FIRE BITE TAIL PIPE FAULT ILLUMINATED. REMOVED AND REPLACED APU TAIL PIPE DETECTOR REF AMM 26-15-01.
